Moment inequalities for ferromagnetic Gibbs distributions

Charles M. Newman

Research output: Contribution to journalArticlepeer-review


Moment inequalities analogous to Khintchine's inequality (for sums of independent Bernoulli random variables) are obtained for a certain class of random variables which naturally arises in the context of ferromagnetic Ising models and φ4 Euclidean (quantum) field models in a positive external field. These results extend ones obtained previously which applied only to the mean zero (vanishing external field) case.

Original languageEnglish (US)
Pages (from-to)1956-1959
Number of pages4
JournalJournal of Mathematical Physics
Issue number9
StatePublished - 1974

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Moment inequalities for ferromagnetic Gibbs distributions'. Together they form a unique fingerprint.

Cite this